# SDR MFGA2017100230930

- Difficulty date: September 30, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N863GJ
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258663
- Aircraft time: 8,414 hours, 5,801 cycles
- System (JASC): 5751 · Ailerons
- Part: Bolt
- Condition: Unsecure
- Location: Lt Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB,  A VIBRATION WAS FELT THROUGHOUT THE AIRCRAFT. A PRECAUTIONARY LANDING WAS MADE.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT AND DISCOVERED THEY LEFT INBOARD AILERON BOLT HAD FALLEN OUT OF THE MOUNT HOLE. THE BOLT WAS LOCATED IN THE WING, THE NUT AND WASHER WERE NOT LOCATED. A BOLT, NUT AND WASHER WERE INSTALLED AND PINNED. THE AILERON WAS INSPECTED FOR DAMAGE AND SECURITY AND THE AIRCRAFT RETURNED TO SERVICE.
